# SDR DXTA2025051003436

- Difficulty date: May 10, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N212QS
- Make and model: Cndair CL6002B16
- Aircraft serial: 6066
- Aircraft time: 8,280 hours, 4,614 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Condition: Faulted
- Location: Zone 700
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

URING OCF FOR GEAR DISAGREE, AFTER THE 1ST COMPLETE CYCLE OF THE LANDING GEAR THE NOSE LANDING GEAR DID NOT EXTEND. WE DECLARED AN EMERGENCY, AND PROC ENDED TO OUR ALTERNATE AIRPORT KACT. WE PROCEEDED TO RUN QRH PROCEDURE 10-17 MANUAL GEAR EXTENSION. THE MAIN LANDING GEAR EXTENDED NORMALLY BUT THE NOSE GEAR NOT PRODUCING A GEAR DISAGREE CAS MESSAGE AND A RED GEAR FLAG. WE DECIDED TO RUN THE LANDING GEAR JAMMED CHECKLIST WHICH PRODUCED 3 GREEN AFTER TURNING OFF 3 AND 3 B HYDRAULIC PUMPS.  WE COMPLETED A FLYBY FOR GEAR VERIFICATION, THEN LANDING SAFELY AT KDAL. CORRECTIVE ACTION: REMOVED THE NLG SELECTOR VALVE P/N: 750006000 S/N: 1810T AND INSTALLED CUSTOMER SUPPLIED NEW NLG SELECTOR VALVE P/N: 750006000 S/N: 2322T, INSTALLED ALL NEW PACKINGS P/N: NAS1612-4 S/N: NSN. PERFORMED FUCTIONAL TEST, FUNCTIONAL TEST GOOD NO DEFECTS/FAULTS NOTED. WORK IN REF. CL650 AMM 32-33-07, 33-30-00 AND 07-10-01. TQ ID: TL-103779 CAL DATE: 30NOV25
